# SDR IPXA2025100676445

- Difficulty date: September 22, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,094 hours, 23,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR SUPPORT STRUCTURE FWD STRAP SHOWS SIGNS OF CORROSION. REMOVED FWD STRAP PN: 148N3138-20 AND UPPER MIDDLE ANGLE PN:148N3152-2 AT APU INLET DOOR STRUCTURE IAW SRM 51-40-02-0G-0. REMOVED LOWER MIDDLE ANGLE AND FWD LOWER ANGLE AT APU INLET DOOR STRUCTURE IAW SRM 51-40-02-0G-0. IAW  SRM 51-10-02-0G-0 PAR 9. INSTALLED FWD STRAP AND 1EA FWD LOWER ANGLE  AT APU INLET DOOR SUPPORT STRUCTURE AREA IAW SRM 51-40-02-0G.  INSTALLED FWD STRAP  AND 1EA FWD LOWER ANGLE AT APU INLET DOOR SUPPORT STRUCTURE AREA IAW SRM 51-40-02-0G. REPLACED SUPPORT ANGLES AND STRAP IAW DRAWINGS 148N3152, 148N3141 AND 148N3138 IAW B757-200PF SRM CHAPTER 51.
